Home > Research > Publications & Outputs > Classifying the closed ideals of bounded operat...

Associated organisational unit

Electronic data

  • MA_NJL_ClosedIdealClassFinal

    Rights statement: This is the author’s version of a work that was accepted for publication in Journal of Mathematical Analysis and Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Mathematical Analysis and Applications, 500 (1), 2021 DOI: 10.1016/j.jmaa.2021.125105

    Accepted author manuscript, 429 KB, PDF document

    Available under license: CC BY-NC-ND

Links

Text available via DOI:

View graph of relations

Classifying the closed ideals of bounded operators on two families of non-separable classical Banach spaces

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published

Standard

Classifying the closed ideals of bounded operators on two families of non-separable classical Banach spaces. / Arnott, Max; Laustsen, Niels.

In: Journal of Mathematical Analysis and Applications, Vol. 500, No. 1, 125105, 01.08.2021.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Harvard

APA

Vancouver

Author

Bibtex

@article{fc447b0f5c40434e9ac65de54a97917d,
title = "Classifying the closed ideals of bounded operators on two families of non-separable classical Banach spaces",
abstract = " We classify the closed ideals of bounded operators acting on the Banach spaces (⊕n∈N l2n)c_0 ⊕ c0(Γ) and (⊕n∈N l2n)l_1 ⊕ l1(Γ) for every uncountable cardinal Γ.",
keywords = "Banach space, long sequence space, bounded operator, closed operator ideal, ideal lattice",
author = "Max Arnott and Niels Laustsen",
note = "This is the author{\textquoteright}s version of a work that was accepted for publication in Journal of Mathematical Analysis and Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Mathematical Analysis and Applications, 500 (1), 2021 DOI: 10.1016/j.jmaa.2021.125105",
year = "2021",
month = aug,
day = "1",
doi = "10.1016/j.jmaa.2021.125105",
language = "English",
volume = "500",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

RIS

TY - JOUR

T1 - Classifying the closed ideals of bounded operators on two families of non-separable classical Banach spaces

AU - Arnott, Max

AU - Laustsen, Niels

N1 - This is the author’s version of a work that was accepted for publication in Journal of Mathematical Analysis and Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Mathematical Analysis and Applications, 500 (1), 2021 DOI: 10.1016/j.jmaa.2021.125105

PY - 2021/8/1

Y1 - 2021/8/1

N2 - We classify the closed ideals of bounded operators acting on the Banach spaces (⊕n∈N l2n)c_0 ⊕ c0(Γ) and (⊕n∈N l2n)l_1 ⊕ l1(Γ) for every uncountable cardinal Γ.

AB - We classify the closed ideals of bounded operators acting on the Banach spaces (⊕n∈N l2n)c_0 ⊕ c0(Γ) and (⊕n∈N l2n)l_1 ⊕ l1(Γ) for every uncountable cardinal Γ.

KW - Banach space

KW - long sequence space

KW - bounded operator

KW - closed operator ideal

KW - ideal lattice

U2 - 10.1016/j.jmaa.2021.125105

DO - 10.1016/j.jmaa.2021.125105

M3 - Journal article

VL - 500

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

M1 - 125105

ER -